# SDR VNAA2011060300021

- Difficulty date: May 27, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 17,194 hours, 17,606 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 6001038776
- Part serial: US0003
- Condition: Damaged
- Location: Rt Wing
- Part time: 17,194 hours, 17,606 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CLT, CREW REPORTED LIGHTNING STRIKE IN FLIGHT.  MAINTENANCE INSPECTED AIRCRAFT, REMOVED AND REPLACED RIGHT WING EXTENSION TRAILING EDGE PANEL, REMOVED AND REPLACED STATIC WICKS, BLENDED DAMAGE ON FUSELAGE AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
